Aaron (sodabrew) wrote,
Aaron
sodabrew

  • Mood:
  • Music:

Last little pill

Finished my course of antibiotics last night, and will done with the steroid after a final taper-off dose today. I've been feeling great for the past couple of days, but it's going to be official soon!

Meanwhile, I started taking a general multivitamin when I was too sick to eat very much. I lost a bunch of weight during those two weeks, and the multivitamin kept me from feeling jittery or faint. I've kept taking it -- I always thought it would be a good idea to start taking a multivitamin but was always too lazy/thoughtless to actually buy one whenever I was at a store -- and low and behold, I'm less hungry, never jittery or faint, and I've lost some more weight. Crazy cool.
Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 1 comment